# SDR DLM88091093

- Difficulty date: June 18, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 46,950 hours, 34,718 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000525
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 46,950 hours, 34,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06/18/09 FOUND CRACK IN RT HORIZONTAL STABILIZER REAR SPAR UPPER CAP. COLD WORKED AND BUSHED HORIZONTAL STABILIZER REAR SPAR UPPER CAP.
